# SDR ABXA050178

- Difficulty date: July 26, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N817AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45928
- Aircraft time: 84,583 hours, 27,541 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg Connector
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PLACING GEAR HANDLE DOWN, NOSE GEAR LIGHT WOULD NOT COME ON WITH NO RED UNSAFE LIGHT.  PERFORMED GEAR RECYCLE, VERIFIED.  FOUND BROKEN WIRE AT CONNECTOR P1-215, PIN 6 WIRE NO G323G20 AT NOSE LANDING GEAR DOWN LIMIT SWITCH.  REPLACED RECEPTICAL AT P1-215 IAW DC-8 WDM 32-61-01.  OPS CHECKED GOOD.
